| Model Number |
6534 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 30mm x 2.75mm nc quantum apex balloon catheter was advanced for dilation.The balloon was inflated twice at 28 atmospheres.However, the balloon was very difficult to remove from a non-bsc guidewire although it was in fully deflated state.Eventually, the device was able to be pulled off the guidewire.The procedure was completed successfully with no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc quantum apex balloon catheter with a non-bsc guidewire.The device was visually and microscopically examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.The guidewire passed through device with no resistance or issues.The guidewire was inserted through both the rapid port exchange and the tip of the device and encountered no difficulties.A laser micrometer was used to measure the outer diameter of the non-bsc guidewire returned within the balloon catheter.The exposed and undamaged portion of the wire was of compatible use with the balloon.Product analysis did not confirm the reported events as the guidewire passed through the device with no resistance or issues.There was no damage or irregularity found to the device.
Event or Problem Description